# SDR DALA2019051302975

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 75,383 hours, 24,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Jammed
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 1068192) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. KNUCKLE KNOCKER GETS JAMMED IN UNARMED POSITION. INSPECTED KNUCKLE KNOCKER. NO DEFECTS FOUND. OPS CHECK GOOD. OK FOR SERVICE.
